# SDR YENA20150707255

- Difficulty date: July 7, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 18,722 hours, 11,552 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389575002
- Part serial: 1423
- Condition: Failed
- Location: Rt Mlg
- Part time: 9,011 hours, 5,764 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED BRAKE LEFT FAULT MESSAGE DURING LANDING GEAR EXTENSION.  PERFORMED GO-ROUND. RECEIVED BRAKE RT FAULT MESSAGE DURING LANDING GEAR EXTENSION ON APPROACH NR 2 BRAKING WAS NORMAL.  REPLACED NR 2 BRAKE SHUTOFF VALVE IAW MM 32-41-00,  NO DEFECTS.
